[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Nasacort(R) AQ



Patrick,
I tried this a month or so ago and my BG's skyrocketed. They were fine the
first day, but by day two 200+.  Sorry for the bad news.  Try it thought for
a day, YMMV.

Dawn
type 1 43 years, MM pump 5/2000

----------
>From: "Patrick G. Jobe" <email @ redacted>
>To: "Insulin Pumpers" <email @ redacted>
>Subject: [IP] Nasacort(R) AQ
>Date: Fri, Apr 27, 2001, 7:08 PM
>

> My GP has just prescribed Nasacort(R) AQ nasal spray for hay fever/allergy
> symptoms.This product is 220 mcg of triamoinolone acetonide once a day. He
> (and I) were a little concerned about the effect that this steroid would
> have on my insulin usage. However, he felt that the amount of steroid
> absorbed will be low enough that there should not be a problem. Have any of
> you used this or a similar nasal medication and what effect if any did it
> have on your BG? Thanks for the help.
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
> 
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml